# SDR 2004UALA00365

- Difficulty date: April 18, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 39,710 hours, 28,625 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL PRESSURE PANEL CRACKED AT STA 673 AND LBL 31.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND T-ANGLE STIFFENER.
